# SDR ASAA2017073121510

- Difficulty date: July 31, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 20,638 hours, 6,018 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Knob
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK TEMPERATURE SELECTOR DOES NOT CONTROL THE FLIGHT DECK TEMPERATURE WITHIN LIMITS. IT IS UNRESPONSIVE BETWEEN THE 10 O'CLOCK AND 1 O'CLOCK POSITION. THIS RESULTS IN THE CONT CAB DUCT SUPPLY TEMPERATURE TO STABILIZE AT 15 C OR 65 C, BUT NO TEMPERATURE IN BETWEEN. THE TEMPERATURE AT CRUISE IS OUTSIDE OF ACCEPTABLE LIMITS.  ACFT GROUNDED.  PERFORMED TEMP CONTROL INDICATION AND OPERATIONAL TEST IAW AMM 21-61-00.  NO FAULT FOUND.  PERFORMED PACK/ZONE TEMP CONTROLLER BITE IAW FIM 21-61, TASK 801. NO FAULT NOTED. OPS CHECKED GOOD.
